Issues

 / 

1986

 / 

July

  

Reviews of topical problems


Khokhlov’s method in the theory of nonlinear waves

PACS: 42.65.−k, 42.25.Fx (all)
DOI: 10.1070/PU1986v029n07ABEH003456
URL: https://ufn.ru/en/articles/1986/7/a/
Citation: Akhmanov S A "Khokhlov's method in the theory of nonlinear waves" Sov. Phys. Usp. 29 589–606 (1986)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Khokhlov's method in the theory of nonlinear waves
AU Akhmanov S A
FAU Akhmanov SA
DP 10 Jul, 1986
TA Phys. Usp.
VI 29
IP 7
PG 589-606
RX 10.1070/PU1986v029n07ABEH003456
URL https://ufn.ru/en/articles/1986/7/a/
SO Phys. Usp. 1986 Jul 10;29(7):589-606

Оригинал: Ахманов С А «Метод Хохлова в теории нелинейных волн» УФН 149 361–390 (1986); DOI: 10.3367/UFNr.0149.198607a.0361

R.V. Khokhlov is author of Physics-Uspekhi

References (128) Cited by (13) Similar articles (20)

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions